Bystolic cough

Common Questions and Answers about Bystolic cough

bystolic

I was given the drug Bystolic 5mg tablet once a day. I am now showing that my feet are swollen , my blood pressure is higher in the evening then in the morning, I have put on weight and am not eating any more then I have before the pill. Is this a side affect from the drug. Thank you This discussion is related to <a href='http://www.medhelp.org/posts/show/459958'>Side effects of Bystolic</a>.
I have been taking 20 mg of Coreg CR (continuous release) and have gained a lot of weight in a short period of time. I am considering talking to my cardio and trying a switch to Bystolic. Both are the latest generation of beta blockers, and do more than the older beta blockers. Another thing that would help me is to know if Bystolic drains the energy from you like most beta blockers because of what they do.
After the afib I was put on sotolol which caused new and different palpitations, so then I was put on bystolic which did well. So I've been plugging along with nothing more than my usual pvcs and pacs and pretty much resumed normal life. For the last few months I have been having pretty frequent (about once a week) episodes of tachycardia for just a very short time...like a few seconds, just enough to scare me.
Has anyone else experience wheezing, cough, and tightening in chest while taking Bystolic?
I am also taking 5 mg of bystolic and 1 baby asprin. Two weeks ago I completed a 2 week tapering dose of prednisone (60 down to 10), during which time I developed pneumonia and am currently taking as 500 mg Cipro twice a day and 500,000 IU nystatin 4 times a day. The pneumonia is better, but not clear. No fever, just a heavy cough and tiredness. I'm experiencing nerve tingling and increased bleeding as well as the muscle cramps.
At about the same time my son had some cough and few days later my wife had some cough, but I didnt have much cough. Oh I was also on a new BP med, Bystolic, and I thought that could have caused the chills and fatigue. Now I am suffering anxiety disorder from reading too much info and I promise not to be stupid ever again! I have read that studies on oral sex showed mixed results from zero to ?eight percent transmission rate in MSM. 1) Can acute HIV symptoms happen only after 4 days?
Hello, My cardiologist switched me from Toprolol ER to Lopressor 25mg about 3 weeks ago. This past week, I started developing a dry cough. I had a nurse practioner come to my house and look at me, she said I had allergy rhinitis and to just take a zyrtec daily until it clears up. My question is this. I have been having tight chest and coughing. A slight heaviness sensation in my chest. I saw that side effects for this med consitst of heart failure and heart block.
and my BP dropped way low and I could barely stand up. I switched to bystolic, which according to what I've read does a better job than most beta blockers for lowering BP and so far so good. But as far as side effects of your new meds the only thing I know is that ACE inhibitors can cause a dry cough. If you start coughing you need to let the doctor know. Sorry I am no more help.
I then went to a pulmonary specialist that said I have asthma that he believes was caused by my BP medication, causing a chronic cough. I went to the hospital twice after the initial "panic attack" for breathing problems but my lungs were always clear.
I had kidney stones in *both* kidneys. About six months ago I developed a persistent, productive cough. I also have tachycardia (now on Bystolic), and suspect some type of heart involvement. I had several blood counts that came back abnormal. One had "atypical reactive lymphocytes". Others have had high eosinophil counts and/or too-small red blood cells. But the problems don't end with the abdominal and thoracic organs. I have skin rashes and psoriasis.
Metoprolol-years then taken off because I experienced side effects and BP was way up Bystolic 5mg - felt better for a little while then mad allergic reaction Avapro-2 wks ago....nightmare, taken off Micardis-last week...once again nightmare, taken off Amlidopine-4 days ago..tremors, chest pounding uncontrollably Atenolol-as of today...dye free need help too, the swelling of the face and tongue along with the bumps are just too much to take anymore.
I too have them too. I have had them daily for weeks to the point that I developed a nagging deep cough. They went away for 2 months and now returned over a week ago. At times i get about 10 to 15 a minute. I work in the ED, so this gives me the opportunity to put myself on the cardiac monitor. My PVC are unifocal many times I have couplets and on occassion I have triplets. I too wish they would disappear.
Sometimes it would be strong enough make me cough, sometimes I would just feel a slight weirdness for a second. Feeling my pulse though, it always coincided with my heart skipping a beat. Its been basically the same since then, happens frequently throughout the day (has happened a few times while I wrote this).
I do remember I had to stop taking one for HBP due to causing a severe cough. I was changed to another and the cough left about a month later. I know you are asking about HBP but I tried several meds for High Cholesterol before I eventually quit taking them altogether. The Statins worked great but after a few months the sx were so bad I quit taking them. If I sat down to long my leg muscles would not support me and the fatigue was so bad if I wasn’t at work I was laying down.
I feel like if I lay on my stomach I am o.k. I always feel like I want to cough when I get them. I also get them when I bend over or turn and stretch my chest. I guess our hearts are just more sensitive than other peoples?? What causes these stupid things?
Maybe I'm reacting to that. I exercise regularly and do not have a cough. Any ideas of what could be causing this problem.
It is much like saying if you have a caugh you have TB... no that is not the case... you have a cough, but we don't know for sure if you have TB.
This sounds like a Primary Exertional Headache. This is like a Primary Cough Headache because it accurs as a result of increased pressure to the head, particularly if the exertion is from lifting weights. While straining to heave a weight you may inadvertently do what's called a Valsalva Maneuver, which is the term for trying to exhale while holding your breath. this increases pressure in blood vessels in the head.
MedHelp Health Answers